Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 117, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 30, 2007, 4:35 PM EDT for Effingham County, Screven County, Georgia. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2007, 4:35 PM EDT (20:35 UTC)
- Expired
- Jun 30, 2007, 5:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Effingham County, GA, Screven County, GA
The radar
The Charleston,SC radar (KCLX), 38 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:13 PM EDT | TSTM WND DMG | 2 Nne Oaky, GA | SEVERAL TREES DOWN. ALSO REPORTS MINOR FLOODING OF ROADS AND DITCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 2:46 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 302035
SVRCHS
GAC103-251-302130-
/O.NEW.KCHS.SV.W.0117.070630T2035Z-070630T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
435 PM EDT SAT JUN 30 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
SCREVEN COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 530 PM EDT
* AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEWINGTON...OR ABOUT 12 MILES SOUTHEAST OF SYLVANIA...MOVING
SOUTHEAST AT 10 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
HUNTERS...CAPTOLO...
NEWINGTON...
OLIVER...
KILDARE...
SHAWNEE...EGYPT...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3271 8144 3261 8140 3249 8123 3239 8149
3265 8164
$$2 follow-up statements
000
WWUS52 KCHS 302100
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
459 PM EDT SAT JUN 30 2007
GAC103-251-302130-
/O.CON.KCHS.SV.W.0117.000000T0000Z-070630T2130Z/
EFFINGHAM GA-SCREVEN GA-
459 PM EDT SAT JUN 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR EFFINGHAM AND SCREVEN COUNTIES...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CAPTOLO...OR ABOUT 11 MILES SOUTH OF SYLVANIA...MOVING
SOUTHWEST AT 10 MPH. ANOTHER SECTION OF THIS CLUSTER OF STORMS IS
LIKELY SEVERE AND MOVING THROUGH NORTHERN EFFINGHAM COUNTY NEAR OAKY.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CAPTOLO...
CLYO...EGYPT...HUNTERS...KILDARE...NEWINGTON...OLIVER AND SHAWNEE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3271 8144 3261 8140 3249 8123 3239 8149
3265 8164
$$000
WWUS52 KCHS 302131
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
531 PM EDT SAT JUN 30 2007
GAC103-251-302141-
/O.EXP.KCHS.SV.W.0117.000000T0000Z-070630T2130Z/
EFFINGHAM GA-SCREVEN GA-
531 PM EDT SAT JUN 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM AND SCREVEN COUNTIES
WILL EXPIRE AT 530 PM EDT...
AT 530 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3271 8144 3261 8140 3249 8123 3239 8149
3265 8164
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:34 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 30, 4:34 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT SAT JUN 30 2007
.SYNOPSIS...
A COLD FRONT WILL SLOWLY PUSH SOUTWARD THROUGH THE FORECAST AREA
SUNDAY AND SUNDAY NIGHT. HIGH PRESSURE WILL SLOWLY MOVE INTO
NORTHERN PORTIONS OF THE AREA DURING THE FIRST HALF OF THE WEEK
WHILE THE COLD FRONT STALLS JUST SOUTH OF THE AREA MONDAY THROUGH
WEDNESDAY...THEN DISSIPATES WEDNESDAY NIGHT. ANOTHER COLD FRONT
WILL APPROACH FROM THE WEST TOWARD THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH 466 REMAINS IN EFFECT FOR THE ENTIRE CWA
THROUGH 00Z.
RADAR DEPICTS CONVECTION FIRING OUT AHEAD OF THE SEA BREEZE BOUNDARY
OVER THE INLAND PORTIONS OF THE CWA AND PUSHING SOUTHWARD. EXPECT
A FEW OF THESE STORMS TO BECOME SEVERE AS CONVERGENCE IS PRESENT
AND MODELS SHOW THE AREA WITH CAPES OVER 3000 J/KG. THESE STORMS
MAY CONTAIN HEAVY RAIN...LARGE HAIL...FREQUENT LIGHTNING AND GUSTY
WINDS. MOST OF THE CONVECTION SHOULD DISSIPATE AFTER SUNSET AS IT
IS MOSTLY DIURNALLY DRIVEN.
WITH PROXIMITY OF FRONTAL BOUNDARY TO THE FORECAST AREA...ALONG
WITH SOME WEAK UPPER LEVEL SHORTWAVES PUSHING TOWARD THE
REGION FROM THE NORTH...WILL CARRY CHC POPS MAINLY IN THE SOUTH
CAROLINA ZONES THROUGH THE OVERNIGHT PERIOD. SLIGHT CHC POPS
REMAINS IN THE SOUTHERN GA ZONES ALSO THROUGH TONIGHT.
AREAS AWAY FROM THE COAST WILL SEE TEMPERATURES FALL INTO THE LOW
70S AWAY FROM THE COAST.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
BOTH GFS AND NAM CONTINUES TO PUSH THE COLD FRONT SOUTHWARD
THROUGH THE CWA ON SUNDAY. THIS FEATURE COMBINED WITH THE SEA BREEZE
AND SOME WEAK SHORTWAVES WILL BE JUST ENOUGH TO SPARK ANOTHER
ROUND OF DECENT CONVECTION ACROSS THE AREA. INSTABILITY AND DEEP
LAYER SHEAR PARAMETERS WILL BE SLIGHTLY HIGHER THAN TODAY...AND
WITH FRONTAL BOUNDARY IN THE VICINITY...EXPECT THAT THE RISK FOR
SEVERE WEATHER WILL BE SLIGHTLY HIGHER AS WELL. A FEW OF THE
THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL OF BECOMING SEVERE.
EXPECT HEAVY RAIN...SMALL HAIL...FREQUENT LIGHTNING AND GUSTY
WINDS ASSOCIATED WITH THESE STORMS. WITH THE FRONT PUSHING SOUTH
OF THE CWA SUNDAY NIGHT...WILL TAPER OFF THE CHC POPS FROM NORTH
TO SOUTH THROUGH THE OVERNIGHT.
HIGH TEMPERATURES WILL TOP OUT IN THE UPPER 80S TO LOWER 90S
HIGHEST ACROSS THE EASTERN AND SOUTHERN ZONES. LOW TEMPERATURES
WILL BE A COUPLE DEGREES COOLER SUN NIGHT BEHIND THE FRONT.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
SFC FNTL BNDRY WILL BE S OF THE CWFA BY MON MRNG THEN EVENTUALLY
STALL OUT NEAR THE FL/GA BORDER MON THROUGH WED BEFORE
DISSIPATING. DRIER AIR AND HIGH PRES WILL FOLLOW THE FNTL
BNDRY...BUT THIS WILL MAINLY SETTLE OVER THE NRN PORTION OF THE
CWFA WHILE THE SRN PORTION WILL REMAIN WITHIN A MODESTLY MOIST
ENVIRONMENT AND STILL BE SUSCEPTIBLE TO SFC CONVERGENCE AND PVM
DUE TO THE PROXIMITY OF THE DISSIPATING FRONT. THUS...HAVE
MAINTAINED SLGT/LOW CHC POPS FOR MAINLY AREAS NEAR THE ALTAMAHA
RIVER THROUGH MIDWEEK WHILE AREAS NEAR AND N OF THE SAVANNAH RIVER
SHALL REMAIN DRY.
WILL NEED TO MAINTAIN SLGT/LOW CHC POPS THROUGH THE LATTER HALF OF
THE WEEK AS ANOTHER FRONTAL SYSTEM APPROACHES FROM THE W. A PAIR OF
PRE-FRONTAL TROFS LOOK TO MOVE ACROSS THE CWFA...ONE THU AND ANOTHER
FRI. THE FRONT ITSELF LOOKS TO MOVE THROUGH THE CWFA ON SAT...
BRINGING THE CHC FOR SHWRS/TSTMS TO THE ENTIRE CWFA BY NEXT WEEKEND.
TEMPS WILL BE BELOW NORMAL FOR THE FIRST HALF OF THE WORKWEEK BEHIND
THE FRONT WITHIN NELY FLOW. HOWEVER...AS THE FRONT S OF THE CWFA
WEAKENS AND ANOTHER FRONTAL BOUNDARY OUT W APPROACHES...SFC FLOW
WILL BECOME MORE SLY AND ALLOW A WARMING TREND TO COMMENCE...
POSSIBLY PUTTING TEMPS A BIT ABOVE NORMAL BEFORE THE CDFNT MOVES
THROUGH.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
MAINLY VFR CONDITIONS THROUGH THE TAF PERIOD. THERE IS A POTENTIAL
OF BRIEF MVFR CIGS THIS AFTERNOON ASSOCIATED WITH THE THUNDERSTORMS
THAT DEVELOP IN/NEAR THE TERMINALS. MODELS ARE STILL HINTING AT
BEST RISK OF TSTMS ARE N-NW OF KCHS. HOWEVER...CAN NOT RULE OUT A
MODEST CHC THAT STORMS WILL IMPACT THE CHARLESTON AIRPORT THROUGH
21Z. HAVE TEMPO GROUP FOR BOTH KCHS AND KSAV FOR -SHRA. CONVECTIVE
RISK AT KSAV STILL APPEARS SLIGHTLY LESS...BUT ALSO CAN NOT RULE
OUT A SHOWER/THUNDERSTORM AFFECTING THE AIRPORT.
EXTENDED AVIATION OUTLOOK...PERIODIC MVFR CONDITIONS POSSIBLE ON SUN
AS A FRONT MOVES INTO THE AREA. THEN...VFR CONDITIONS MOST LIKELY
MON THROUGH THU.
&&
.MARINE...
THE COASTAL WATERS WILL BE UNDER A SOUTH SOUTHWESTERLY FLOW
OVERNIGHT SHIFTING TOWARD THE WEST ON SUNDAY. WINDS WILL BE MAINLY
AROUND 10 KNOTS...HIGHER ALONG THE IMMEDIATE COAST WITH THE
DEVELOPMENT OF THE SEA BREEZE. SEAS WILL BE 2 TO 4 FEET THROUGH
SUNDAY NIGHT. DROPPED SCEC HEADLINE FOR THE OFFSHORE GA WATERS AS
RECENT BUOY OBSERVATIONS ARE SLIGHTLY LESS THAN 4 FT.
NELY WINDS AND A BIT OF A PINCHED GRADIENT OVER THE WATERS FOR
THE START OF NEXT WEEK WILL MAKE FOR CONDITIONS RATHER CLOSE TO
SCA LEVELS...PARTICULARLY FOR THE OUTER GA WATERS. IN
ADDITION...THE NEARSHORE WATERS MAY BE SUSCEPTIBLE TO WAVE HEIGHTS
NEAR 6 FT WITH A LONG FAVORABLE FETCH EXPECTED...ESP THE GA
NEARSHORE WATERS. WITH THE FETCH BEING MORE PARALLEL ALONG THE SC
COAST...SEAS SHOULD REMAIN AOB 5 FT FOR THE SC NEARSHORE WATERS.
BY MIDWEEK...AS THE FETCH TURNS TO MORE SLY AND A WEAK PRES PATTERNS
MOVES OVER THE WATERS...WINDS AND SEAS WILL BECOME MORE TRANQUIL AND
REMAIN AS SUCH THROUGH THE END OF THE WEEK.
RIP CURRENTS...WILL MAINTAIN A MODERATE RISK FOR REST OF
TODAY...WITH SEVERAL REPORTS FROM TYBEE WITH 3 RESCUES.
BORDERLINE LOW/MODERATE RISK FOR SUNDAY...BUT LOCAL WORKSHEET DOES
INDICATE LOW RISK...SO FOR CONSISTENCY BETWEEN JAX AND ILM WILL
GO WITH LOW RISK. NEXT SHIFT WILL NEED TO CLOSELY REASSESS THE
SITUATION GIVEN RECENT FULL MOON...RECENT REPORTS AND GOOD BEACH
WEATHER.
ENHANCED RISK RETURNS EARLY TO MIDDLE OF NEXT WEEK WITH AN
INCREASING WAVE FETCH AND A STEADY ONSHORE FLOW.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR
AMZ330-350-352-354.
&&
JPC/REVHazardous weather outlook, Jun 30, 2:53 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 253 PM EDT SAT JUN 30 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-010000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 253 PM EDT SAT JUN 30 2007 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK FOR RIP CURRENTS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. RIP CURRENTS...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG THUNDERSTORMS...A COLD FRONT WILL PUSH THROUGH THE REGION SUNDAY...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. THE STORMS HAVE THE POTENTIAL TO BECOME STRONG AND POSSIBLY SEVERE. THE MAIN HAZARDS FROM THE STORMS WILL ONCE AGAIN BE FREQUENT LIGHTNING AND HEAVY RAINFALL. DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS THAT DEVELOP. RIP CURRENTS...THERE MAY BE AN ENHANCED RISK OF RIP CURRENTS ALONG SOME AREA BEACHES MONDAY THOUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-354-010000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 253 PM EDT SAT JUN 30 2007 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ374-010000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 253 PM EDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS...AN INCREASINGLY UNSTABLE AIRMASS WILL RESULT IN A CHANCE FOR STRONG THUNDERSTORMS ACROSS THE AREA TODAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON AND EARLY THIS EVENING. THE STRONGEST STORMS AND POTENTIALLY SEVERE STORMS...MAY PRODUCE GUSTY WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 30, 3:45 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND GST HAMPTON 32.88N 81.13W
06/30/2007 E40.00 MPH HAMPTON SC TRAINED SPOTTER
ESTIMATES WINDS BETWEEN 30 AND 40 MPH.
&&
33Local storm report, Jun 30, 3:51 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM FUNNEL CLOUD 8 E MILLEN 32.80N 81.81W
06/30/2007 JENKINS GA COUNTY OFFICIAL
REPORT FROM THE PUBLIC RELAYED BY COUNTY WARNING POINT OF
A FUNNEL CLOUD ALONG BUTTERMILK ROAD NEAR THE SCREVEN
COUNTY LINE.
&&
33Special weather statement, Jun 30, 4:02 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 402 PM EDT SAT JUN 30 2007 GAZ088-302045- SCREVEN- 402 PM EDT SAT JUN 30 2007 ...STRONG THUNDERSTORMS WILL IMPACT NORTHWEST SCREVEN COUNTY THROUGH 445 PM EDT... AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR BASCOM...OR ABOUT 9 MILES NORTHWEST OF SYLVANIA. THIS STORM WAS NEARLY STATIONARY. AREAS TO THE WEST AND NORTHWEST OF HILLTONIA AND SYLVANIA WILL BE IMPACTED THROUGH 445 PM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 30, 4:13 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
413 PM EDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM RIP CURRENTS TYBEE ISLAND 32.00N 80.85W
06/30/2007 CHATHAM GA COUNTY OFFICIAL
LIFEGUARDS REPORT 2 PERSONS RESCUED IN A RIP CURRENT ON
THE SOUTH END OF THE ISLAND.
0400 PM RIP CURRENTS TYBEE ISLAND 32.00N 80.85W
06/30/2007 CHATHAM GA COUNTY OFFICIAL
LIFEGUARDS REPORT 1 PERSON CAUGHT IN A RIP CURRENT
RESCUED ON THE NORTH END OF THE ISLAND. ALSO INDICATES
THAT THERE HAVE BEEN SEVERAL SMALL RIP CURRENTS ALONG THE
BEACH TODAY.
&&
33Local storm report, Jun 30, 4:17 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
417 PM EDT SAT JUN 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 4 SW HAMPTON 32.84N 81.18W
06/30/2007 HAMPTON SC LAW ENFORCEMENT
TREE IS REPORTED DOWN ALONG HOPE WELL ROAD.
&&
PAYSpecial weather statement, Jun 30, 4:24 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 424 PM EDT SAT JUN 30 2007 GAZ088-302100- SCREVEN- 424 PM EDT SAT JUN 30 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 500 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR MIDDLEGROUND...OR ABOUT 10 MILES SOUTHEAST OF SYLVANIA...MOVING SOUTHEAST AT 15 MPH. AREAS IN AND AROUND ALTMAN...CAPTOLO...HUNTERS...NEWINGTON AND OLIVER WILL BE IMPACTED THROUGH 500 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 5:15 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.